Доступ предоставлен для: Guest
Journal of Automation and Information Sciences

Выходит 12 номеров в год

ISSN Печать: 1064-2315

ISSN Онлайн: 2163-9337

SJR: 0.173 SNIP: 0.588 CiteScore™:: 2

Indexed in

Variational Convergence of Optimal Control Problems for Elliptic Systems

Том 28, Выпуск 3-4, 1996, pp. 118-131
DOI: 10.1615/JAutomatInfScien.v28.i3-4.130
Get accessGet access

Краткое описание

The properties of Γ-compactness for optimal control problems on a family of elliptic systems, where the main operator depends on a small parameter, are elaborated. The structure of Γ-limits for optimal control problems is obtained.

Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции Цены и условия подписки Begell House Контакты Language English 中文 Русский Português German French Spain